# SDR UALA2011110205934

- Difficulty date: October 31, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 75,881 hours, 21,976 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH INBD FLAPS ELEPHANT EARS MISSING.  PARTS NOT AVAILABLE MCO. -INF-  :PARTS ORDERED AT MCO. 28 EA BACB30NN3K14, 2 EA 113N2038-7, 2 EA 113N2038-8, 1 EA 113N2037- 9SP, 1 EA 113N2037-10SP, AND 2 EA 113N2039-1. RPL- :INSTALLED, ADJUSTED AND OPS CHECKED PER BOEING DWG 113N1781.  ALL CHECKS GOOD.
